On the dimension of increments of Tychonoff spaces
Fundamenta Mathematicae, Tome 111 (1981) no. 1, pp. 25-36
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_111_1_25_36,
author = {A. Chigogidze},
title = {On the dimension of increments of {Tychonoff} spaces},
journal = {Fundamenta Mathematicae},
pages = {25--36},
year = {1981},
volume = {111},
number = {1},
doi = {10.4064/fm-111-1-25-36},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-111-1-25-36/}
}
A. Chigogidze. On the dimension of increments of Tychonoff spaces. Fundamenta Mathematicae, Tome 111 (1981) no. 1, pp. 25-36. doi: 10.4064/fm-111-1-25-36
Cité par Sources :